CSpace
A simply constrained optimization reformulation of KKT systems arising from variational inequalities
Facchinei, F; Fischer, A; Kanzow, C; Peng, JM
1999-07-01
Source PublicationAPPLIED MATHEMATICS AND OPTIMIZATION
ISSN0095-4616
Volume40Issue:1Pages:19-37
AbstractThe Karush-Kuhn-Tucker (KKT) conditions can be regarded as optimality conditions for both variational inequalities and constrained optimization problems. In order to overcome some drawbacks of recently proposed reformulations of KKT systems, we propose casting KKT systems as a minimization problem with nonnegativity constraints on some of the variables. We prove that, under fairly mild assumptions, every stationary point of this constrained minimization problem is a solution of the KKT conditions. Based on this reformulation, a new algorithm for the solution of the KKT conditions is suggested and shown to have some strong global and local convergence properties.
KeywordKKT conditions variational inequalities constrained optimization
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000079886000002
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:27[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14550
Collection中国科学院数学与系统科学研究院
Affiliation1.Univ Rome La Sapienza, Dipartimento Informat & Sistemist, I-00185 Rome, Italy
2.Univ Dortmund, Dept Math, D-44221 Dortmund, Germany
3.Univ Hamburg, Inst Appl Math, D-20146 Hamburg, Germany
4.Acad Sinica, State Key Lab Sci & Engn Comp, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Facchinei, F,Fischer, A,Kanzow, C,et al. A simply constrained optimization reformulation of KKT systems arising from variational inequalities[J]. APPLIED MATHEMATICS AND OPTIMIZATION,1999,40(1):19-37.
APA Facchinei, F,Fischer, A,Kanzow, C,&Peng, JM.(1999).A simply constrained optimization reformulation of KKT systems arising from variational inequalities.APPLIED MATHEMATICS AND OPTIMIZATION,40(1),19-37.
MLA Facchinei, F,et al."A simply constrained optimization reformulation of KKT systems arising from variational inequalities".APPLIED MATHEMATICS AND OPTIMIZATION 40.1(1999):19-37.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Facchinei, F]'s Articles
[Fischer, A]'s Articles
[Kanzow, C]'s Articles
Baidu academic
Similar articles in Baidu academic
[Facchinei, F]'s Articles
[Fischer, A]'s Articles
[Kanzow, C]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Facchinei, F]'s Articles
[Fischer, A]'s Articles
[Kanzow, C]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.